MathSciNet Relay Station
MathSciNet bibliographic data
MR2414961 46L05 (46L35 46L80)
Toms, Andrew S.; Winter, Wilhelm $\scr Z$-stable ASH algebras. Canad. J. Math. 60 (2008), no. 3, 703–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement